Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 63, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 3, 2017, 3:40 AM CDT for Saint Tammany Parish, Tangipahoa Parish, Washington Parish, Louisiana; Pearl River County, Walthall County, Mississippi. It was in force for 50 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2017, 3:40 AM CDT (08:40 UTC)
- Expired
- Apr 3, 2017, 4:30 AM CDT
- In force
- 50 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, Pearl River County, MS, Walthall County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:48 AM CDT | TSTM WND DMG | Robert, LA | POWER LINE DOWN ACROSS THE ROAD AT HWY 445 AND HWY 190 |
| Apr 3, 4:03 AM CDT | TORNADO 1 | 4 Nw Madisonville, LA | TORNADO BEGAN NEAR OAK PARK DR AND TRAVELED EAST ACROSS AUTUMN CREEK SUBDIVISION AND LIFTED NEAR DUMMYLINE RD. MULTIPLE PINE TREES WERE SNAPPED, FENCES BLOWN DOWN, MINOR DMAGE TO GARAGE DOORS, PLAYGROUND EQUIPMENT DAMAGED. MAX ESTIMATED WIND SPEEDS OF 100MPH, |
| Apr 3, 4:05 AM CDT | TSTM WND DMG | 4 Nw Madisonville, LA | MULTIPLE PINE TREES SNAPPED, FENCES BLOWN DOWN, YARD PLAYGROUND EQUIPMENT, DAMAGE TO GARAGE DOORS. POSSIBLE TORNADO. |
| Apr 3, 4:07 AM CDT | TSTM WND DMG | 1 N Madisonville, LA | THE LARGE TREES BLOWN DOWN ALONG HWY 1077 JUST SOUTH OF PLESCIA DRIVE. |
| Apr 3, 4:07 AM CDT | TSTM WND DMG | 1 N Madisonville, LA | THREE LARGE TREES BLOWN DOWN ALONG HWY 1077 JUST SOUTH OF PLESCIA DRIVE. |
| Apr 3, 4:14 AM CDT | TSTM WND DMG | 2 S Covington, LA | TREE BLOWN OVER ON TO CAR AND HOUSE ON AVE DU CHATEAU AND MINOR EXTERIOR WALL DAMAGE TO 2NS AND CHARLES JUST WEST OF HWY 190. |
| Apr 3, 4:14 AM CDT | TORNADO 1 | 4 N Covington, LA | TORNADO BEGAN ALONG LEE RD AND TRACKED TO THE EAST ACROSS STAFFORD ROAD BEFORE LIFTING NEAR THE INTERSECTION OF SMITH RD AND OLD MILITARY RD. NUMEROUS TREES DOWN, ONE TREE ON A HOME, MIINOR TO MODERATE ROOF DAMAGE. MAX ESTIMATED WINDS ARE 100 MPH, WIDTH 100 YA |
| Apr 3, 4:15 AM CDT | TSTM WND DMG | Covington, LA | TREES DOWN ALONG HWY 21 AND HWY 1081 NEAR COVINGTON... POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR. |
| Apr 3, 4:17 AM CDT | TORNADO | 4 Nne Covington, LA | TREES DOWN ALONG SMITH RD BETWEEN HWY 1081 AND HWY 1082... TREE DOWN ON HOUSE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:48 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2436 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 19.5
The text
As transmitted.
507
WUUS54 KLIX 030840
SVRLIX
LAC103-105-117-MSC109-147-030930-
/O.NEW.KLIX.SV.W.0063.170403T0840Z-170403T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
340 AM CDT MON APR 3 2017
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
St. Tammany Parish in southeastern Louisiana...
Southern Tangipahoa Parish in southeastern Louisiana...
Washington Parish in southeastern Louisiana...
Southeastern Walthall County in southern Mississippi...
Pearl River County in southern Mississippi...
* Until 430 AM CDT
* At 339 AM CDT, severe thunderstorms were located along a line
extending from near Pickwick to near Robert, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Slidell, Hammond, Bogalusa, Picayune, Covington, Franklinton,
Poplarville, Ponchatoula, Pearl River, Abita Springs, Varnado,
Madisonville, Folsom, Sun, Lacombe, Enon, Crossroads, Robert, Bush
and Dexter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3113 8994 3107 8992 3108 8984 3100 8983
3100 8955 3102 8955 3101 8950 3100 8950
3100 8948 3098 8947 3098 8943 3101 8942
3101 8935 3100 8934 3093 8934 3027 8985
3046 9053 3114 9001
TIME...MOT...LOC 0839Z 300DEG 21KT 3109 8990 3055 9035
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
760
WWUS54 KLIX 030902
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
402 AM CDT MON APR 3 2017
LAC105-MSC147-030911-
/O.CAN.KLIX.SV.W.0063.000000T0000Z-170403T0930Z/
Tangipahoa LA-Walthall MS-
402 AM CDT MON APR 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TANGIPAHOA PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHEASTERN WALTHALL COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3098 8947 3098 8942 3101 8941 3101 8935
3092 8935 3027 8985 3039 9024 3045 9024
3100 8982 3100 8954 3102 8954 3102 8952
TIME...MOT...LOC 0901Z 300DEG 24KT 3101 8975 3047 9020
$$
LAC103-117-MSC109-030930-
/O.CON.KLIX.SV.W.0063.000000T0000Z-170403T0930Z/
St. Tammany LA-Washington LA-Pearl River MS-
402 AM CDT MON APR 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR ST. TAMMANY...EASTERN WASHINGTON PARISHES IN SOUTHEASTERN
LOUISIANA AND PEARL RIVER COUNTIES...
At 401 AM CDT, severe thunderstorms were located along a line
extending from near Sandy Hook to near Covington, moving southeast at
30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Slidell, Bogalusa, Picayune, Covington, Poplarville, Pearl River,
Abita Springs, Varnado, Madisonville, Sun, Lacombe, Crossroads, Bush,
Mcneil, Angie and Slidell Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3098 8947 3098 8942 3101 8941 3101 8935
3092 8935 3027 8985 3039 9024 3045 9024
3100 8982 3100 8954 3102 8954 3102 8952
TIME...MOT...LOC 0901Z 300DEG 24KT 3101 8975 3047 9020
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:35 AM CDT, 5 minutes earlier.
Area forecast discussion, Apr 3, 3:35 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
335 AM CDT Mon Apr 3 2017
.SHORT TERM...
Large swaths of 4 to 6 inches of rain showing up in STP products.
Since very heavy rain continues over these same areas, expect to
see even higher accumulations this morning for some areas. Flash
flood warnings have already been activated for some of these
areas. Will keep all short and long fuse watch and advisory
products active this morning through their relative terms with
only one exception...the coastal flood advisory. This will be
cancelled as timing of winds easing will be the main issue. Winds
are expected to stay fairly strong through about 10am today. High
tide comes after noon. This should be enough time for water levels
to stagnate at higher than normal levels but not reaching flood
levels. All sh/ts activity will finally move out of the area by
afternoon; clearing from west to east. Westerly winds behind the
front will be rather light comparatively.
This current front will stall over the northern to central gulf
and begin moving back to the north as a warm front by Tuesday
ahead of another cold front that should move through Wednesday.
This front looks to be progressive and should move through more
rapidly. But winds behind this system promises to be a little
stronger and brings in cooler drier air.
.LONG TERM...
The next system to affect the area looks to be the start of next
week.
&&
.AVIATION...
MVFR to IFR category conditions will prevail through the early to
mid morning hours due to ceilings and convection. An area of
convection across about the northwest half of the P/CWA will push
west to east across the forecast area through the early morning
hours. The convection will push east of all the terminals by 14z or
so. VFR conditions will develop by afternoon and prevail through the
remainder of the TAF forecast period, except for patchy fog which
may impact some of the TAF sites toward daybreak Tuesday. 11
&&
.MARINE...
Small craft advisory conditions will prevail across the coastal
waters through the morning...and into the afternoon for areas of the
outer waters east of the Mississippi. A cold front will push east of
the area today before stalling out across the north Gulf and lifting
back north as a warm front on Tuesday. Another cold front will move
through the coastal waters Wednesday into Wednesday night. Winds in
advance of this front may flirt with small craft advisory criterion
at times late Tuesday night into Wednesday. In the wake of the
front, small craft advisory conditions will prevail Wednesday night
into Thursday before diminishing for the end of the week as high
pressure settles across the region. 11
&&
.DECISION SUPPORT...
DSS CODE...Orange.
DEPLOYED...None.
ACTIVATION...High Impact and coordinators desk, Ozone and Baton
Rouge Amateur Radio clubs.
ACTIVITIES...Short fused warnings, EM support.
Decision Support Service (DSS) Code Legend:
GREEN = No weather impacts that require action
BLUE = Long fused Watch/Warning/Advisory in effect or high
visibility event
YELLOW = Heightened impacts with short fused
Watch/Warning/Advisory issuances; Radar support
ORANGE = High Impacts - Slight to Moderate risk of severe weather;
Nearby tropical events, HAZMAT or other large episodes
RED = Full engagement for moderate risk of severe weather; Direct
tropical threats; events of national significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 79 56 85 63 / 30 10 0 30
BTR 80 58 84 66 / 10 0 0 30
ASD 82 60 84 69 / 70 10 0 30
MSY 82 62 84 69 / 60 10 0 30
GPT 79 64 81 72 / 90 10 0 30
PQL 80 60 84 69 / 100 10 0 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 3 PM CDT this afternoon for LAZ034>037-
039-040-046>050-056>072.
Wind Advisory until 10 AM CDT this morning for LAZ040-059>070.
GM...Small Craft Advisory until noon CDT today for GMZ530-532-534-536-
538-550-552-555-557-570-572.
Small Craft Advisory until 4 PM CDT this afternoon for GMZ575-
577.
MS...Flash Flood Watch until 3 PM CDT this afternoon for MSZ068>071-
077-080.
Wind Advisory until 10 AM CDT this morning for MSZ080>082.
GM...Small Craft Advisory until noon CDT today for GMZ532-534-536-538-
550-552-555-557-570-572.
Small Craft Advisory until 4 PM CDT this afternoon for GMZ577.
&&Hazardous weather outlook, Apr 3, 3:30 AM CDT, 10 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 330 AM CDT Mon Apr 3 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-040000- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 330 AM CDT Mon Apr 3 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight An enhanced risk of severe thunderstorms exists this morning for much of southeast Louisiana and southern Mississippi. This risk will shift from west to east through the early and mid morning hours. Severe thunderstorms will be capable of producing tornadoes, strong damaging winds of 60 mph, and large hail. A flash flood watch is in effect through 3 pm Monday. Total rainfall accumulations through Monday are expected to be 3 to 6 inches with isolated higher amounts possible. A wind advisory is in effect through 10 am for parts of the area for winds around 25 mph with higher gusts. This advisory includes much of the area south of the interstate 10/12 corridor. A small craft advisory is in effect through noon for all of the coastal waters, and through mid afternoon for the outer coastal waters east of the Mississippi River. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms will be possible Tuesday night and Wednesday. However, severe thunderstorms are not expected. Small craft advisory conditions will likely develop across the coastal waters in the wake of a cold front Wednesday night and Thursday. Otherwise, no hazardous weather is expected during the period. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through at least 9 am this morning for severe weather and flash flood monitoring and support.
In the hours before
Special weather statement, Apr 2, 11:54 PM CDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1154 PM CDT SUN APR 2 2017
LAZ057-058-072-030545-
Southern Tangipahoa LA-St. John The Baptist LA-St. James LA-
1154 PM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHN THE BAPTIST...
SOUTHEASTERN ST. JAMES AND SOUTHEASTERN TANGIPAHOA PARISHES UNTIL
1245 AM CDT...
At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm near
South Vacherie, or 8 miles southwest of Reserve, moving northeast at
50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Reserve, Laplace, Wallace, Edgard, South Vacherie, Garyville and
North Vacherie.
A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana.
LAT...LON 3042 9024 3036 9024 3025 9035 3022 9041
3016 9043 3010 9042 3003 9049 3002 9054
3000 9055 2997 9054 2989 9061 2989 9065
2994 9074 3017 9054 3017 9048 3022 9043
3026 9043 3028 9040 3029 9042 3045 9026
TIME...MOT...LOC 0454Z 220DEG 44KT 2996 9063Special weather statement, Apr 3, 12:01 AM CDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1201 AM CDT MON APR 3 2017
LAZ035-MSZ068-069-030600-
West Feliciana LA-Wilkinson MS-Amite MS-
1201 AM CDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND WESTERN AMITE
COUNTIES UNTIL 100 AM CDT...
At 1200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dolorosa to near Simmesport. Movement was
east at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Centreville, Woodville, Gloster, Fort Adams, Dolorosa and Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3135 9115 3132 9112 3135 9102 3135 9077
3100 9104 3102 9175 3104 9172 3104 9166
3103 9164 3103 9158 3106 9156 3111 9163
3120 9158 3123 9154 3122 9153 3123 9149
3125 9148 3127 9149 3134 9136 3137 9123
TIME...MOT...LOC 0500Z 265DEG 22KT 3125 9136 3098 9175Special weather statement, Apr 3, 12:47 AM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1247 AM CDT MON APR 3 2017
LAZ034>037-046>048-050-MSZ068>070-030630-
Livingston LA-Iberville LA-St. Helena LA-East Feliciana LA-
Pointe Coupee LA-West Baton Rouge LA-West Feliciana LA-
East Baton Rouge LA-Pike MS-Wilkinson MS-Amite MS-
1247 AM CDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST FELICIANA...WEST BATON
ROUGE...ST. HELENA...EASTERN POINTE COUPEE...NORTHWESTERN
LIVINGSTON...EAST FELICIANA...IBERVILLE AND EAST BATON ROUGE
PARISHES...NORTHWESTERN PIKE...WILKINSON AND AMITE COUNTIES UNTIL 130
AM CDT...
At 1247 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Garden City to Merrydale
to near Bayou Sorrel. Movement was northeast at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Plaquemine, Port Allen,
New Roads, Jackson, St. Francisville, Clinton, Liberty, Greensburg,
Oak Hills Place, St. Gabriel, Walker, Addis, Brusly, Livingston,
Centreville and Livonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 200 AM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3132 9111 3135 9097 3135 9052 3051 9063
3034 9095 3034 9101 3030 9103 3011 9139
3013 9146 3023 9148 3025 9157 3031 9162
3036 9165 3041 9163 3047 9167 3131 9143
3137 9123
TIME...MOT...LOC 0547Z 234DEG 47KT 3128 9107 3051 9113 3020 9133The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:22 PM CDT | Special Weather Statement | LIX | Tangipahoa | 53 min |
| Apr 2, 7:27 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston | 18 min |
| Apr 2, 7:49 PM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Iberville, West Baton Rouge | 41 min |
| Apr 2, 7:51 PM CDT | Special Weather Statement | LIX | Tangipahoa, Washington | 39 min |
| Apr 2, 7:53 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge | 37 min |
| Apr 2, 8:50 PM CDT | Special Weather Statement | LIX | Saint Helena | 40 min |
| Apr 2, 11:54 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 51 min |
| Apr 3, 12:47 AM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Iberville, Saint Helena, West Baton Rouge, West Feliciana | 43 min |
| Apr 3, 1:26 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge | 34 min |
| Apr 3, 1:54 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena | 36 min |
| Apr 3, 2:19 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint Helena | 26 min |
| Apr 3, 2:27 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena, Tangipahoa | 48 min |
| Apr 3, 2:31 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more | 3 hr |
| Apr 3, 2:39 AM CDT | Tornado Warning | LIX | Tangipahoa | 17 min |
| Apr 3, 2:43 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint Helena, Tangipahoa, Washington | 32 min |
| Apr 3, 2:46 AM CDT | Tornado Warning | LIX | Ascension, Livingston | 14 min |
| Apr 3, 3:13 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa, Washington | 32 min |
| Apr 3, 3:56 AM CDT | Tornado Warning | LIX | Washington | 19 min |
| Apr 3, 4:07 AM CDT | Tornado Warning | LIX | Saint Tammany | 8 min |
| Apr 3, 4:11 AM CDT | Special Marine Warning | LIX | 49 min | |
| Apr 3, 4:14 AM CDT | Tornado Warning | LIX | Saint Tammany | 16 min |
| Apr 3, 4:25 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 50 min |
| Apr 3, 4:49 AM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa | 3 hr |
| Apr 3, 4:54 AM CDT | Tornado Warning | LIX | Jefferson, Orleans | 10 min |
| Apr 3, 4:56 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 49 min |
| Apr 3, 5:00 AM CDT | Special Marine Warning | LIX | 45 min | |
| Apr 3, 5:15 AM CDT | Special Weather Statement | LIX | Orleans | 60 min |
| Apr 3, 5:33 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 42 min |
| Apr 3, 5:39 AM CDT | Special Marine Warning | LIX | 96 min | |
| Apr 3, 6:25 AM CDT | River Flood Warning | LIX | East Baton Rouge | 29 hr |
| Apr 3, 6:25 AM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 3, 6:51 AM CDT | Special Marine Warning | LIX | 114 min | |
| Apr 3, 7:12 AM CDT | Special Marine Warning | LIX | 93 min | |
| Apr 3, 7:37 AM CDT | Areal Flood Advisory | LIX | Saint Tammany | 53 min |
| Apr 3, 8:31 AM CDT | Special Marine Warning | LIX | 59 min | |
| Apr 3, 9:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 3, 9:54 AM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
| Apr 3, 10:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 3, 10:52 AM CDT | River Flood Warning | LIX | Saint Tammany | 41 hr |
| Apr 3, 10:57 AM CDT | River Flood Warning | LIX | Saint Tammany | 32 hr |
| Apr 3, 10:57 AM CDT | River Flood Warning | LIX | Saint Tammany | 44 hr |
| Apr 3, 11:03 AM CDT | River Flood Warning | LIX | Saint Helena | 38 hr |
| Apr 3, 11:07 AM CDT | River Flood Warning | LIX | East Baton Rouge | 56 hr |
| Apr 3, 11:12 AM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 48 hr |
| Apr 3, 11:18 AM CDT | Special Marine Warning | LIX | 57 min | |
| Apr 3, 11:42 AM CDT | River Flood Warning | LIX | Saint Tammany | 18 days |
| Apr 2, 9:39 PM CDT | Special Weather Statement | LIX | Pike | 51 min |
| Apr 3, 12:01 AM CDT | Special Weather Statement | LIX | Wilkinson | 59 min |
| Apr 3, 5:43 AM CDT | Tornado Warning | LIX | Hancock | 7 min |
| Apr 3, 6:15 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Jackson, Pearl River | 45 min |
| Apr 3, 6:42 AM CDT | Flash Flood Warning | LIX | Hancock, Harrison, Jackson | 3 hr |
| Apr 3, 7:02 AM CDT | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 43 min |
| Apr 3, 7:42 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 33 min |
| Apr 3, 8:15 AM CDT | Special Weather Statement | LIX | Jackson | 30 min |
| Apr 3, 9:54 AM CDT | River Flood Warning | LIX | Pike, Walthall | 47 hr |
| Apr 3, 9:57 AM CDT | River Flood Warning | LIX | Pearl River | 41 hr |
| Apr 3, 9:57 AM CDT | River Flood Warning | LIX | Pearl River | 27 hr |
| Apr 3, 11:01 AM CDT | River Flood Warning | LIX | Pike | 26 hr |
| Apr 3, 11:17 AM CDT | River Flood Warning | LIX | Harrison | 28 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.